Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 751612, 17 pages
http://dx.doi.org/10.1155/2014/751612
Research Article

Positive Periodic Solutions for Impulsive Functional Differential Equations with Infinite Delay and Two Parameters

1Department of Mathematics, Hengyang Normal University, Hengyang, Hunan 421008, China
2Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 29 June 2013; Accepted 2 October 2013; Published 5 January 2014

Academic Editor: Meng Fan

Copyright © 2014 Zhenguo Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Zhenguo Luo, “Multiple Positive Periodic Solutions for Two Kinds of Higher-Dimension Impulsive Differential Equations with Multiple Delays and Two Parameters,” Journal of Mathematics, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Zhenguo Luo, Liping Luo, Liu Yang, and Yunhui Zeng, “Global Positive Periodic Solutions for Periodic Two-Species Competitive Systems with Multiple Delays and Impulses,” Abstract and Applied Analysis, vol. 2014, pp. 1–23, 2014. View at Publisher · View at Google Scholar
  • Zhenguo Luo, “Multiple Positive Periodic Solutions for Functional Differential Equations with Impulses and a Parameter,” Abstract and Applied Analysis, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Xuemei Zhang, and Meiqiang Feng, “Multi-parameter, impulsive effects and positive periodic solutions of first-order functional differential equations,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Qiong Meng, and Jurang Yan, “Existence and n-multiplicity of positive periodic solutions for impulsive functional differential equations with two parameters,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Irena Rachůnková, and Jan Tomečekvol. 6, pp. 1–190, 2015. View at Publisher · View at Google Scholar